MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, PRECISION LED LIGHT SOURCE; LIGHT SOURCE, FIBEROPTIC, ROUTINE

STRYKER ENDOSCOPY-SAN JOSE PKG, PRECISION LED LIGHT SOURCE; LIGHT SOURCE, FIBEROPTIC, ROUTINE
Model Number 0220220000
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was emitting smoke.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Additional Manufacturer Narrative
The device was received at the local service facility for investigation.The technical service report is attached (see comm log), and indicates: device inspection: visual signs of liquid and dirt on 0105-206-957 board; functional: ok; dimensional n/a; material analysis n/a; expanded activities n/a.Investigation results: report confirmed: no; conclusion: liquid entered inside of equipment; failure mode n/a; root cause n/a; other nonconformities n/a; disposition returned to the customer without repair.Probable root cause: damaged front board; damaged main board; damaged iris board; damaged a/c inlet board; damaged power supply; damaged electrical cables.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description
It was reported that the device was emitting smoke.

Brand Name
PKG, PRECISION LED LIGHT SOURCE
Common Device Name
LIGHT SOURCE, FIBEROPTIC, ROUTINE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
benjamin ly
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key14762651
Report Number0002936485-2022-00374
Device Sequence Number6127735
Product Code FCW
UDI-Device Identifier07613327051322
UDI-Public07613327051322
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K082813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0220220000
Device Catalogue Number0220220000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2022
Supplement Date Received by Manufacturer05/30/2022
Initial Report FDA Received Date06/21/2022
Supplement Report FDA Received Date08/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown